# SDR 9622929618

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE INTERCOSTAL AND SUPPORT FITTING AT LONGERON 27R, FS 980 - 996.  REPLACED BOTH PER SRM 53-01.
